JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON A SEMI-SYMMETRIC METRIC CONNECTION IN AN (ε)-KENMOTSU MANIFOLD
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON A SEMI-SYMMETRIC METRIC CONNECTION IN AN (ε)-KENMOTSU MANIFOLD
Singh, Ram Nawal; Pandey, Shravan Kumar; Pandey, Giteshwari; Tiwari, Kiran;
  PDF(new window)
 Abstract
The object of the present paper is to study a semi-symmetric metric connection in an ()-Kenmotsu manifold. In this paper, we study a semi-symmetric metric connection in an ()-Kenmotsu manifold whose projective curvature tensor satisfies certain curvature conditions.
 Keywords
()-Kenmotsu manifold;semi-symmetric metric connection;quasi-projectively flat ()-Kenmotsu manifold;-projectively flat ()-Kenmotsu manifold;space like;time like;
 Language
English
 Cited by
1.
Some properties of three dimensional trans-Sasakian manifolds with a semi-symmetric metric connection, Lobachevskii Journal of Mathematics, 2016, 37, 2, 177  crossref(new windwow)
 References
1.
K. Amur and S. S. Pujar, On submanifolds of a Riemannian manifold admitting a metric semi-symmetric connection, Tensor (N.S.) 32 (1978), no. 1, 35-38.

2.
A. Barman and U. C. De, Projective curvature tensor of a semi-symmetric metric connection in a Kenmotsu manifold, Int. Electron. J. Geom. 6 (2013), no. 1, 159-169.

3.
A. Bejancu and K. L. Duggal, Real hypersurfaces of indefinite Kahler manifolds, Int. J. Math. Math. Sci. 16 (1993), no. 3, 545-556. crossref(new window)

4.
T. Q. Binh, On semi-symmetric connection, Period. Math. Hungar. 21 (1990), no. 2, 101-107. crossref(new window)

5.
S. K. Chaubey and R. H. Ojha, On a semi-symmetric non-metric connection, Filomat 26 (2012), no. 2, 269-275. crossref(new window)

6.
U. C. De, On a type of semi-symmetric connection on a Riemannian manifold, Indian J. Pure Appl. Math. 21 (1990), no. 4, 334-338.

7.
U. C. De, On a type of semi-symmetric metric connection on a Riemannian manifold, An. Stiint. Univ. Al. I. Cuza Iasi Sect. I a Mat. 37 (1991), no. 1, 105-108.

8.
U. C. De and S. C. Biswas, On a type of semi-symmetric metric connection on a Riemannian manifold, Pub. Inst. Math. (Beograd) (N.S.) 61(75) (1997), 90-96.

9.
U. C. De and A. Sarkar, On ${\varepsilon}$-Kenmotsu manifold, Hadronic J. 32 (2009), no. 2, 231-242.

10.
K. L. Duggal and R. Sharma, Semi-symmetric metric connection in a semi-Riemannian manifold, Indian J. Pure Appl. Math. 17 (1986), no. 11, 1276-1283.

11.
A. Friedmann and J. A. Schouten, Uber die geometric der halbsymmetrischen Ubertragung, Math. Zeitschr 21 (1924), 211-223. crossref(new window)

12.
H. A. Hayden, Subspaces of space with torsion, Proc. London Math. Soc. 34 (1932), 27-50.

13.
J. B. Jun, U. C. De, and G. Pathak, On Kenmotsu manifolds, J. Korean Math. Soc. 42 (2005), no. 3, 435-445. crossref(new window)

14.
G. Pathak and U. C. De, On a semi-symmetric connection in a Kenmotsu manifold, Bull. Calcutta Math. Soc. 94 (2002), no. 4, 319-324.

15.
M. Prvanovic, On pseudo metric semi-symmetric connections, Pub. De L Institut Math. Nouvelle Series 18 (1975), no. 32, 157-164.

16.
A. Sharfuddin and S. I. Hussain, Semi-symmetric metric connections in almost contact manifolds, Tensor (N.S.) 30 (1976), 133-139.

17.
R. N. Singh and M. K. Pandey, On a type of semi-symmetric metric connection on a Riemannian manifold, Rev. Bull. Calcutta Math. Soc. 16 (2008), no. 2, 179-184.

18.
R. N. Singh, S. K. Pandey, and G. Pandey, Some curvature properties of a semi-symmetric metric connection in a Kenmotsu manifold, Rev. Bull. Calcutta Math. Soc. 20 (2012), no. 1, 81-92.

19.
R. N. Singh, S. K. Pandey, and G. Pandey, On a semi-symmetric metric connection in an SP-Sasakian manifold, Proc. Natl. Acad. Sci. India. Sect. A 83 (2013), no. 1, 39-47. crossref(new window)

20.
X. Xufeng and C. Xiaoli, Two theorems on (${\varepsilon}$)-Sasakian manifolds, Internat. J. Math. Math. Sci. 21 (1998), no. 2, 249-254. crossref(new window)

21.
K. Yano, On semi-symmetric metric connection, Rev. Roumaine Math. Pure Appl. 15 (1970), 1570-1586.